MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB SS 1.2M; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB SS 1.2M; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10010453
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris¿ lvp 20d low sorb ss 1.2m had a tiny hole in the tubing.The following information was provided by the initial reporter: account states tiny hole in #10010453 tubing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: a complaint of a tiny hole found in the tubing was received from the customer.A sample was received for investigation.Through visual inspection, no damages or defects were noted on the set.The set was primed and infused, and no leakage was observed on the set.The set was then inspected under a microscope and no damage was seen on the set.The defect could not be confirmed.A device history record review for model 10010453 lot number 22125445 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause could not be determined due to the defect not being able to be replicated.This incident has been added to our database of reported incidents.H3 other text : see h10.

Brand Name
BD ALARIS¿ LVP 20D LOW SORB SS 1.2M
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17283419
Report Number9616066-2023-01382
Device Sequence Number6233550
Product Code FPA
UDI-Device Identifier07613203021135
UDI-Public07613203021135
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/15/2025
Device Catalogue Number10010453
Device Lot Number22125445
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer07/26/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date08/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown